# SDR HYIA20140926B

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 32,650 hours, 30,363 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: L

## Discrepancy

RIGHT MLG FAILED TO EXTEND.  ACFT LANDED WITH THE RT MAIN GEAR UP.  FURTHER INVESTIGATION REQUIRED TO DETERMINE CAUSE OF FAILURE.
